# SDR GLBA2002055

- Difficulty date: April 20, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N251GL
- Make and model: Beech 1900D
- Aircraft serial: UE251
- Aircraft time: 12,645 hours, 16,541 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Flow Divider
- Part number: 3038472
- Part serial: 0036
- Condition: Leaking
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

FUEL ODOR IN COCKPIT ON TAXI, INSPECTED FOUND RIGHT FUEL FLOW DIVIDER LEAKING, REPLACED OPS CHECKED SYSTEM SATISFACTORY
